Archived

This topic is now archived and is closed to further replies.

Amnesteem log

66 posts in this topic

hey beaty...day 114ish for me! I know what you mean, everyone else seems to have been completely clear by now...my red marks look horrendous and I got a new zit yesterday! aye. so sick of the makeup deal.I acutally hope I get to go another month. I want a high cumulative dosage so this stuff doesn't return! Patience is key...we'll see real results soon...it will be worth it! Just think of the positive changes you've seen since the beginning of the course. I have a tendency to focus on the negative (esp about my skin). Keep at it, you're almost finished!

Share this post


Link to post
Share on other sites

Day 110:

I went to my derm today. He considered upping my dosage to 120mg every other day, but once I told him about my side effects he opted not to. So I will continue on with another month. He injected 3 spots on my face one of which was a cyst. After I am done after about a month or so he will be doing the laser resurfacing,yay! Amazing how much money has gone into this face and I still am not prettier..lol

My derm said he notices significant changes in my skin, I guess I just don't see it..Myabe a little but not really. My vision period has gotten worse which sucks. So I am going to march on my accutane path in hopes that it does do what it is supposed to..

Share this post


Link to post
Share on other sites

Hey beaty! Just wanted to drop by and remind you, as you realized at the derm's, that you won't notice the changes like others day bc your see your face every day. I didn't think my skin improved that much over the past 4 weeks (the last time my fiance saw me) but when I went to visit him this weekend, he noted wonderful improvements. Just hang in there!

Share this post


Link to post
Share on other sites

Day 119:

So i am just going to be honest..I do not feel this medication is working..!!!!!!!! I am still getting freakin large cysts and many zits that come to large heads.. My scars for whatever reason look awful(er) My forehead has been super shiny for like ever..I still have blackheads and have been getting large painful zits on my back..

I am soo soo not having a good day..I hate my face today..

Share this post


Link to post
Share on other sites

Aww beaty! Maybe you can try some topicals? I still use topicals, my skin totally handles it. What works great for inflamed zits is the neutrogena rapid zone clearing gel. It says 8 hours, though it takes long, it does the trick! It calms them down at least.

Share this post


Link to post
Share on other sites

Day 129:

Not much new to report..My skin is still not that great. People say that my skin looks better..idk I still have cysts and some weird small pimples..which is better than the huge large one's I get..my scars definetly look worse which sucks..hopefully that gets better...that huge cyst I had on my cheek has a nasty looking scar..ugh!!

My night vision is just terrible..my eyes keep twitching..its irritating..My skin is still very very dry..kinda embarrasing when I go out cause my face looks all flakey..if I was sitting by someone that had a face with crusties I'd be so grossed out..hypocritical,eh?

Oh well..anyway just thought I'd update...I wish this shit would give me nice skin soon...

Share this post


Link to post
Share on other sites

Hi beaty, aww *hug* It WILL go away. It WILL. Just keep telling yourself that because it WILL. I know it's hard believe you me, I know exactly how you feel but chin up! Just imagine in that you'll likely have way better skin in 2 months! You WILL. Just a matter of cleaning out the pores.

Share this post


Link to post
Share on other sites

Day 138:

I go again to the derm tomorrow got my blood work done today so hopefully it is still ok. I am hoping this is my last month even though I don't feel my face is clear. I do only have one active zit and a few small ones. I guess the reason I feel my skin is not clear is because of all of the scarring. My old zits look real red and I have many indented scars from the huge cysts I got while on accutane. I wonder what my derm will suggest

Share this post


Link to post
Share on other sites

Wow you've come a long way.. only one active. Those suckers will fade soon :)

Share this post


Link to post
Share on other sites

hi beaty,

i don't know if this has been brought up yet, but that seems a good number of side-effects : hairloss, blurry vision, bad night-vision - have you told your derm? and he's ok with that?

best of luck to you!

Share this post


Link to post
Share on other sites

well I am not going to continue with my 6th month of accutane. My nose just starts to bleed and my vision is getting very blurry. I figured if it does not work I will take it again. I do have one active zit so hopefully it clears up.

Share this post


Link to post
Share on other sites

I've been off of the Accutane for a week or two. I am so upset...I have 2 large zits.. why can't I get little zits if I am going to get any??? One HUGE Ghandi dot between my eyes and a large cyst right beside the huge scar from my last cyst. DAMN IT!!! I am so upset...

Granted my skin feels better and i'm not as dry anymore and I don't get nosebleeds..why do I still have freakin acne?????? UGH!!!!!! I hate my face today!

Share this post


Link to post
Share on other sites

Hey Beaty, so sorry to hear that! Are you using any topicals? Don't let it get worse while it's still quite good!

Share this post


Link to post
Share on other sites

I am a little afraid to post this but I have no active zits.. knock on wood it stays this way. I do have a cyst that is small and won't go away and some small zits that arent bugging me. My lips are not nearly as dry as they were and all of the other symptoms seem to be slowly going away. I am not using any topicals because I am not sure what to use..any advice??

Share this post


Link to post
Share on other sites

Hey beaty, that's great news!

You should ask your derm about topicals but if I may suggest ... 12% alpha hydrox souffle :) Ulta usually has it, if not, try drugstore.com. I found it really drying if I used it twice a day but reviews looove it, so you can use it and adjust usage to your needs :)

Share this post


Link to post
Share on other sites

I did some research to see if memory loss was a known side effect of Amnesteem. According to RxWiki, which is detailed information written by pharmacists, I did not see this as a side effects. You should consider asking your doctor.

Share this post


Link to post
Share on other sites